# SDR YENA20161001903

- Difficulty date: October 1, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 50,848 hours, 18,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON RIGHT SIDE FLOOR SUPPORT  Y1292 AT FRAME 68.  REMOVED AND REPLACED THE FLOOR SUPPORT  FRAMES 68 - 69 IAW SRM 51-72-11.
